Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

OB/GYN, doctor, someone that can possibly, accurately assess my situation...

I know that without going to the doctor and actually getting examined, I'm not going to get an accurate answer, but if you're a doctor, OB/GYN, or someone that can read my situation and possibly give me an idea of what's happening I would greatly appreciate it. How typical is this? How likely is it that it's just a hormonal imbalance or is it more likely to be something more than that?
I was on the shot from 05-2004-01/2009, periods slowed and then stopped around 01/2005, and didn't start back up until 01/2010. My first one was 50days and very light...since then the most time in between periods was about 2wks, some periods have been "normal" lasting a week and being of normal flow, others have been about 2wks long and very light. With some of them I have the PMS symptoms (cramping, sore back, tender breasts), others I have no symptoms and BAM it's here.

Answer Question
 
dlandrum

Asked by dlandrum at 10:42 PM on Sep. 10, 2010 in Health

Level 17 (3,406 Credits)
Answers (4)
  • These are the dates for my "period"
    1/11-2/28, 3/12-3/17, 3/25-3/30, 4/29-5/8, 5/11-5/20, 5/29-6/3, 6/21-6/28, 7/5-7/13, 7/19-8/7, 8/24-8/30, 9/8-still
    dlandrum

    Comment by dlandrum (original poster) at 10:44 PM on Sep. 10, 2010

  • My BF was on the shot for 5 years, when she went off it her periods were messed up also. It took about a year and a half for it to even return then after that she would go a couple of months without having it then have one two weeks later. I've heard that it's normal to have a "messed" up cycle after going off the shot.
    colethky

    Answer by colethky at 10:48 PM on Sep. 10, 2010

  • I've heard from several people that it's normal for them to be messed up for a while, I just kind of thought it would've straightened itself out by now...I have no insurance yet, I'll be getting it in about a month, and I'll definitely be getting it checked out then, I just hoped that maybe by reading my situation, someone might be able to give a heads up on what to expect when i go to the doctors. And actually an added question to anyone that reads this...what all do I need to have done?? It's been almost 2yrs since my last exam...I know I need at least a pap done, but what else should I ask for, especially in the sense to make sure that this gets corrected...???
    dlandrum

    Comment by dlandrum (original poster) at 10:56 PM on Sep. 10, 2010

  • The shot does that to me too, it messes with my body. I was on it before kids, and it was great, I didn't even have side effects. But after kids, I have had terrible side effects that make me miserable. I would just see your doctor if I were you.
    Mamie_85

    Answer by Mamie_85 at 10:10 AM on Sep. 11, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
How would you??

Next question overall (Pregnancy)
calcium during pregnancy

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN